# SDR DALA2018022001032

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 57,150 hours, 20,535 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 7 SLAT OTBD MAIN TRACK WEDGE SEAL PLATE IS CRACKED.  REMOVED AND REPLACED  THE PLATE IAW SRM 51-40-02, AND DWG 114N4154, REV A.
